Results 1 to 6 of 6
Like Tree3Likes
  • 1 Post By etoille
  • 1 Post By etoille
  • 1 Post By etoille
Zubsolv taper
  1. #1
    etoille is offline New Member
    Join Date
    Sep 2010
    Posts
    15

    Default Zubsolv taper

    So I FINALLY have gotten to the point where I forget to take my doses. I don't watch the clock anymore. I don't "feel" funky at about 8 hours from my last dose. I also started taking lexapro 2 months ago which has helped tremendously. I now feel like it's time to slowly start to taper. I take 2 doses per day, the first being at 8am and the second at 8pm. Yesterday I was going to skip my second dose but got scared and instead broke the tablet in half. I'm on the 2mg strength twice daily which I guess somehow equates to 4mg of suboxone twice daily. Am I doing it right but cutting my second dose in half? That equates to 25% of my dose right? Or should I be taking away half of a half from my morning and my evening doses? I cool with doing this slow and steady. I'm taking 16 credit hours at school this semester and taking my PCAT this summer, I can't be sick. It's not an option but being on opiates isn't an option either. So yeah. I drop 25% of my daily dose and ride that out at least a week to ensure I'm stable before reducing another 25%. Any input would be great. If anybody remembers me from this past fall, I finished last semester with a 3.6 GPA! Kicking butt and taking names!!!
    Ming23 likes this.

  2. #2
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,060

    Default

    Hey Etoille
    Yes I remember you! So, you're on 4 mg. Two in morn and 2 at night. According to Robert's Taper plan, you would drop to 1.5 mg in morn and 1.5 mg at night. Better than just cutting night dose. Reread taper at top of Forum for confirmation. Good job on gpa!

  3. #3
    etoille is offline New Member
    Join Date
    Sep 2010
    Posts
    15

    Default

    Thanks! I busted my booty for that GPA!

    Ok, so it's reducing both doses. I'm not supposed to just reduce the one dose until I'm down to taking in total one dose daily? That's going to require much more effort lol and much more math! I know this is only day two of tapering but, I forgot to take my morning dose until I was already at school and didn't have my meds with me. I ended up taking my morning dose at noon instead of 8am. I didn't feel any discomfort at all. Does that mean I'm on too much? Or is that just hopeful thinking and the half life is really just that long?
    Ming23 likes this.

  4. #4
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,060

    Default

    Etoille
    The half life of one single dose can be up to 72 hours!! Reread Robert325's taper plan for greater clarity. It's the first post on this forum! Gotta luv the math!

  5. #5
    etoille is offline New Member
    Join Date
    Sep 2010
    Posts
    15

    Default

    Hey so I ended up getting sick, as in my whole family had the flu and I got freaked about tapering while sick. I'm sure it's just my lizard brain giving me excuses but I'm going to do this slower than the plan outlined. I started just taking 3/4 of my tab for one dose and then a full dose for the other. My issue is, I actually forgot to take my dose until just now. I normally take it around 7am. I was just so busy with the kids and studying and then I was in class and I'm too self conscious to take it in class so I waited until after but the next I forgot AGAIN! So do I take my second dose at my normal time or do I just skip it all together? I seriously can't believe I did this!!!
    Ming23 likes this.

  6. #6
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,060

    Default

    Etoille
    This only reaffirms the long half- life of subs. And the longer u stay on them, the longer and more difficult it is to taper from them. Try to be consistent in dosing but i think ur on too high a dose. Reread Robert325's taper plan at top of sub forum. He suggests strongly that we induct at the lowest effective dose. Remember, the higher your dose, the longer u have to go through tapering it down--which is not the most pleasant experience. That's why we suggest taking as low a dose as works to offset wd. effectively. Lemme know...

Similar Threads

  1. Suboxone/Zubsolv taper and need help!
    By Walkley822 in forum Prescription Drug Addiction
    Replies: 206
    Last Post: 04-27-2018, 12:17 PM
  2. Zubsolv Taper Going Okay
    By Psilver063 in forum Suboxone Treatment
    Replies: 98
    Last Post: 09-18-2017, 03:26 AM
  3. Zubsolv (Buprenorphine/Naloxone) taper? Please help....
    By lovingmy3 in forum Suboxone Treatment
    Replies: 55
    Last Post: 07-10-2017, 06:07 AM
  4. Suboxone >> zubsolv
    By cruisecontrole in forum Prescription Drug Addiction
    Replies: 5
    Last Post: 01-16-2017, 07:51 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22